# SDR DALA13011219256

- Difficulty date: March 9, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 40,311 hours, 22,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Bs 1465
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND FIRST EMERGENCY ESCAPE RAMP LIGHT MISSING, BS 1465.  INSTALLED LIGHT ASSY IAW WDM.
